# SDR DL72L951736

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 1342.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CRACKED FLANGE STA 1342.4 WHERE LOWER EDGE OF FWD COWLS MATES WITH FUSELAGE AT PREVIOUS REPAIR (6 O'CLOCK POSITION).  REPAIRED PER M/M 53-11-0 PG 801 IDENTIFY REPAIR AS PERMANENT REPAIR PER PS 900-5-1 NR 4.
